# SDR USAA2013102500009

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 43,338 hours, 15,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2221
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 43,344 hours, 15,889 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 3L DOOR IS INOPERATIVE.  R & R EMERGENCY POWER SUPPLY IAW AMM 33-51-38-000-001-A.
